MathSciNet Relay Station
MathSciNet bibliographic data
MR2813419 (2012e:53134) 53C50 (53C42)
Müller, O.; Sánchez, M. Lorentzian manifolds isometrically embeddable in $\Bbb{L}\sp {N}$. Trans. Amer. Math. Soc. 363 (2011), no. 10, 5367–5379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement